# SDR DALA2025013100756

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0785568) RH OB SEAT TRACK AT BS 520 HAS DAMAGED SCALLOP. REMOVED AND REPLACED SEAT TRACK SECTION AT RH OB FROM BS 500I+10" TO BS 520 RBL. 45 IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
